# SDR SWAA2016110909542

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,828 hours, 36,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHARGER BASES INOPERATIVE AT LOCATION MO1673.     R & R THE CHARGER IAW AMM.
